# SDR DL757002525

- Difficulty date: December 28, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N609DL
- Make and model: Boeing 757232
- Aircraft serial: 22816
- Aircraft time: 51,662 hours, 27,997 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Part number: 0000
- Condition: Unserviceable
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHEN FLAPS SET TO 1 DEG T/E FLAP LIGHT CAME ON, WOULD NOT   RESET.  WENT THROUGH PROCEDURE USED ALT FLAP 20 DEG FOR     LANDING.  WHEN ALT SELECTED TO 20 DEG, ON FINAL SLAT DIS    AGREE LIGHT CAME ON NO ABNORMAL CONTROL.              CHECKED T/E FLAPS FOR DAMAGE-NONE FOUND.  BITE OF BOX    SHOWS-NR 1 BOX ASSY/NO MOTION.  NR 2 BOX ASSY/NO MOTION.  NR 3 BOX- NO FAULT.  CHECKED ALL GEAR BOX FLUID LEVELS ALL FULL. SWAPPED NRS 1 AND 3 FSEU'S. FLAP OPS CHECK OK.
